# SDR DALA2019072304462

- Difficulty date: July 23, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 72,143 hours, 30,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 686, L/P 6261562) ROW 43 SEAT MOUNTED EMER LIGHT INOP. REMOVED & REPLACED SEAT MOUNTED LIGHT ASSY. OPS CHECK GOOD.
